# SDR UPS09554623

- Difficulty date: January 3, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075O0071C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED-BX 1500, STR 26L.  TRIMMED OUT DAMAGED AREA IAW B757-200 SRM 53-00-07-2R, STEP 1.  NDT HFEC CUT OUT IAW 757 NDT 51-00-19&16 PT6.  NO DEFECTS FOUND.  PERFORMED AN INSURANCE CUT OF .04 INCH AROUND AFFECTED AREA IAW B757- 200 SRM 53-00-07-2R STEP 2.  FINAL AREA DIMENSIONS AFTER CUTOUT IS W=1.0" L=.750".
